Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Oscillatory criteria for nonlinear matrix differential inequalities.

Author: C. A. Swanson
Journal: Proc. Amer. Math. Soc. 24 (1970), 824-827
MSC: Primary 34.42
MathSciNet review: 0259248
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Oscillation criteria are established for nonlinear matrix differential equations of the form $ [A(x)V']' + B(x,\;V,\;V')V = 0$ and associated differential inequalities. The hypothesis used recently by E. C. Tomastik, that $ A$ and $ B$ are positive definite, is weakened to the following: $ A$ is positive semidefinite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42

Additional Information

Keywords: Nonlinear matrix differential inequality, oscillatory differential inequality, oscillation criterion, positive semidefinite matrix
Article copyright: © Copyright 1970 American Mathematical Society